# SDR AALA202501087884

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 62,000 hours, 25,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND EMERGENCY LIGHTS ON WITH SWITCH IN OFF POSITION. WAS FINALLY ABLE TO TURN OFF EMERGENCY LIGHTS NORMALLY. DURING OPERTIONAL CHECK OF EMERGENCY LIGHTS FOUND ENTIRE AFT CABIN AFT OF FIRST CLASS FLOOR AND OVERHEAD EMERGENCY LIGHTS TO TURN OFF AFTER ONLY 5 SECONDS OF BEING TURNED ON. SUSPECT BATTERY PACKS TO BE FULLY DRAINED. REMOVE AND REPLACED LIGHT MODULE. PER AMM 25-25-11 OPERTIONAL CHECK GOOD.
